5 doctors weighed in:

Can you develop a skin rash or have skin irritation after having an epidural?

5 doctors weighed in
Dr. Morris Westfried
Dermatology
3 doctors agree

In brief: Yes

Could be reaction to disinfectant or tape.
If minor will resolve. If worse may need prescription cream to speed resolution.

In brief: Yes

Could be reaction to disinfectant or tape.
If minor will resolve. If worse may need prescription cream to speed resolution.
Dr. Morris Westfried
Dr. Morris Westfried
Thank
Dr. Joseph Eastern
Dermatology

In brief: Yes.

If the rash is localized to the site of the injection, it could be due to the disinfectant, or the adhesive on the tape or bandaid.
If the rash is generalized, it could be a reaction to the drug injected during the epidural, and you should see a dermatologist or your doctor right away.

In brief: Yes.

If the rash is localized to the site of the injection, it could be due to the disinfectant, or the adhesive on the tape or bandaid.
If the rash is generalized, it could be a reaction to the drug injected during the epidural, and you should see a dermatologist or your doctor right away.
Dr. Joseph Eastern
Dr. Joseph Eastern
Thank
Read more answers from doctors